Alert archive / Tennessee / Tornado Warnings in 2018
Tornado Warning 31, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Nov 6, 2018, 1:23 AM CST for Coffee County, Grundy County, Tennessee. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2018, 1:23 AM CST (07:23 UTC)
- Expired
- Nov 6, 2018, 2:02 AM CST
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Coffee County, TN, Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 1:26 AM CST | TORNADO | 11 Wnw Tracy City, TN | A CONTINUATION OF THE EF-2 TORNADO IN FRANKLIN CO, TN. THE TORNADO ENTERED COFFEE CO. AS AN EF-0 TORNADO, SNAPPING LARGE BRANCHES AND CAUSING ROOF DAMAGE TO A BARN. IT DESTROYED SEVERAL OUTBUILDINGS AND TORE THE FRONT PORCH OFF OF A HOUSE. THE TORNADO INTENSIF |
| Nov 6, 1:26 AM CST | TORNADO | 11 Wnw Tracy City, TN | A CONTINUATION OF THE EF-2 TORNADO IN FRANKLIN CO, TN. THE TORNADO ENTERED COFFEE CO. AS AN EF-0 TORNADO, SNAPPING LARGE BRANCHES AND CAUSING ROOF DAMAGE TO A BARN. IT DESTROYED SEVERAL OUTBUILDINGS AND TORE THE FRONT PORCH OFF OF A HOUSE. THE TORNADO INTENSIF |
| Nov 6, 1:29 AM CST | TSTM WND DMG | 12 Se Manchester, TN | MULTI-VEHICLE ACCIDENT INCLUDING A TRACTOR TRAILER THAT FLIPPED AT MM126. A SECOND TRACTOR TRAILER ALSO HIT ANOTHER TRUCK. DOWNED TREES REPORTED. POSSIBLE TORNADO. |
| Nov 6, 1:30 AM CST | TSTM WND DMG | 12 Se Manchester, TN | HOMES REPORTEDLY DAMAGED AND NUMEROUS TREES AND POWER LINES DOWN WITH ROADS BLOCKED IN THE BETSY WILLIS ROAD AREA IN RUTLEDGE HILL. POSSIBLE TORNADO. |
| Nov 6, 1:36 AM CST | TSTM WND DMG | 7 Wnw Coalmont, TN | ONE HOME HAD ROOF RIPPED OFF AND NUMEROUS POWER POLES WERE SNAPPED ON BURROUGHS COVE ROAD NEAR PELHAM. POSSIBLE TORNADO. |
| Nov 6, 1:40 AM CST | TSTM WND DMG | 5 Wnw Coalmont, TN | HIGHWAY 50 REPORTED TO BE COMPLETELY BLOCKED BY FALLEN TREES |
| Nov 6, 1:45 AM CST | TSTM WND DMG | 2 Sse Altamont, TN | TREES AND POWER LINES DOWN ON HIGHWAY 56. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 7:04 PM CST | Tornado Watch | SPC | 8 hr |
| Nov 5, 10:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 521 m²/s²
- 0-3 km storm-relative helicity
- 667 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
371
WFUS54 KOHX 060723
TOROHX
TNC031-061-060815-
/O.NEW.KOHX.TO.W.0031.181106T0723Z-181106T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
123 AM CST TUE NOV 6 2018
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southeastern Coffee County in Middle Tennessee...
Grundy County in Middle Tennessee...
* Until 215 AM CST.
* At 122 AM CST, a tornado producing storm was located near Decherd,
or 8 miles northeast of Winchester, moving east at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Monteagle around 135 AM CST.
Tracy City around 140 AM CST.
Gruetli-Laager around 150 AM CST.
Other locations impacted by this tornadic thunderstorm include
Coalmont, Palmer, Pelham, Altamont, Beersheba Springs, Arnold AFB,
Fiery Gizzard State Park and Woods Reservoir.
This includes Interstate 24 between mile markers 120 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3524 8582 3522 8587 3529 8592 3532 8598
3531 8600 3534 8603 3535 8610 3553 8562
3549 8554 3543 8554 3542 8551 3541 8551
3541 8549 3536 8551 3532 8556 3530 8566
3529 8569 3529 8571 3524 8569 3522 8577
TIME...MOT...LOC 0722Z 253DEG 50KT 3528 8602
TORNADO...OBSERVED
HAIL...<.75IN
$$
104 follow-up statements
751
WWUS54 KOHX 060738
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
138 AM CST TUE NOV 6 2018
TNC031-060748-
/O.CAN.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Coffee TN-
138 AM CST TUE NOV 6 2018
...THE TORNADO WARNING FOR SOUTHEASTERN COFFEE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CST for Middle
Tennessee. A Tornado Watch also remains in effect until 600 AM CST
for Middle Tennessee.
LAT...LON 3524 8584 3522 8587 3529 8591 3533 8591
3535 8588 3537 8587 3538 8589 3543 8589
3553 8562 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3532 8556
3529 8571 3524 8570 3522 8577
TIME...MOT...LOC 0738Z 236DEG 46KT 3537 8579
$$
TNC061-060815-
/O.CON.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
138 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR GRUNDY
COUNTY...
At 138 AM CST, a confirmed tornado was located 8 miles north of Tracy
City, or 17 miles east of Manchester, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Gruetli-Laager around 150 AM CST.
Other locations impacted by this tornadic thunderstorm include
Pelham, Altamont, Coalmont, Palmer, Beersheba Springs and Fiery
Gizzard State Park.
This includes Interstate 24 between mile markers 127 and 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3524 8584 3522 8587 3529 8591 3533 8591
3535 8588 3537 8587 3538 8589 3543 8589
3553 8562 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3532 8556
3529 8571 3524 8570 3522 8577
TIME...MOT...LOC 0738Z 236DEG 46KT 3537 8579
TORNADO...OBSERVED
HAIL...<.75IN
$$
10992
WWUS54 KOHX 060748
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
148 AM CST TUE NOV 6 2018
TNC061-060815-
/O.CON.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
148 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR GRUNDY
COUNTY...
At 147 AM CST, a confirmed tornado was located near Gruetli-Laager,
or 17 miles west of Dunlap, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
Grundy County, including the following locations... Altamont,
Coalmont, Palmer, Beersheba Springs and Fiery Gizzard State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3553 8562 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3532 8556
3529 8571 3524 8570 3522 8577 3524 8584
3546 8581
TIME...MOT...LOC 0747Z 253DEG 32KT 3540 8569
TORNADO...OBSERVED
HAIL...<.75IN
$$
10841
WWUS54 KOHX 060757
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
157 AM CST TUE NOV 6 2018
TNC061-060815-
/O.CON.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
157 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR
NORTHEASTERN GRUNDY COUNTY...
At 156 AM CST, a severe thunderstorm capable of producing a tornado
was located near Gruetli-Laager, or 11 miles northwest of Dunlap,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gruetli-Laager, Palmer and Beersheba Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3553 8562 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3536 8564
3551 8566
TIME...MOT...LOC 0756Z 228DEG 32KT 3545 8556
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
10403
WWUS54 KOHX 060802
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
202 AM CST TUE NOV 6 2018
TNC061-060812-
/O.CAN.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
202 AM CST TUE NOV 6 2018
...THE TORNADO WARNING FOR NORTHEASTERN GRUNDY COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CST for Middle
Tennessee.
LAT...LON 3553 8562 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3536 8564
3551 8566
TIME...MOT...LOC 0801Z 253DEG 50KT 3547 8546
$$
10What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Nov 6, 12:23 AM CST, 1 hour earlier.
Area forecast discussion, Nov 6, 12:23 AM CST, 1 hour before
Area Forecast Discussion National Weather Service Nashville TN 1223 AM CST Tue Nov 6 2018 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Updated suite of forecast products to remove several counties across western and northern portions of mid state from Tornado Watch Number 423. && .AVIATION... 06Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Went very close to 06/00Z TAF discussion reasoning. Several amendments probable at all terminal sites due to actual fluctuations in wx, wind, vsbys, and ceilings thru at least 06/12Z. Reason behind this is that there is no way with forecast wx resolution to do these very short term time period deviations accurately in a concise terminal forecast format. One significant change of note though is the introduction of LLWS with 60kts of shear within 2 KFT of sfc. Data from 06/04Z OHX sounding sounding profile depicting 50-60kts winds as close as 200 feet off sfc. Significant caution is urged for any aviation interest across the mid state region thru 06/12Z. Latest models continuing to support designated TEMPO group impacts and timing windows of potential strong/svr tstms of a potential squall line feature moving across terminal locations. During these TEMPO time periods sfc gusts 40 to 50 kts if not locally higher are certainly not out of the question. Sly sustained sfc winds 10-15kts with gusts to 25kts will veer to the west as sfc cold front continues to move southeastward across and out of mid state by 06/12Z. Conditions should rapidly improve to VFR/SKC conditions all terminals 06/14Z-07/06Z as sfc high pressure influences and a dry quasi swly flow pattern becomes established across mid state region. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Nov 5, 11:50 PM CST, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1150 PM CST Mon Nov 5 2018 TNZ009>011-027>034-058>066-075-077>080-093>095-070600- Macon-Clay-Pickett-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam- Overton-Fentress-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy- Van Buren-Wayne-Lawrence-Giles- 1150 PM CST Mon Nov 5 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Overnight A line of strong to potentially severe thunderstorms is expected to continue to move across Middle Tennessee as the overnight hours progress. Strong to severe thunderstorms within the line will be capable of producing damaging winds and some tornadoes. Locally heavy rainfall and localized flash flooding may be possible in a few locations also. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Low temperatures below freezing are possible each morning on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through early Tuesday morning. TNZ005>008-023>026-056-057-070600- Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Perry-Hickman- 1150 PM CST Mon Nov 5 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Low temperatures below freezing are possible each morning on Saturday and Sunday. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Nov 6, 12:21 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1221 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND DMG 6 SSE COLUMBIA 35.54N 87.01W
11/05/2018 MAURY TN EMERGENCY MNGR
TREES DOWN ACROSS MOORSVILLE PIKE IN MAURY COUNTY. ROAD
WAS CLOSED AT TIME OF REPORT.
&&
EVENT NUMBER OHX1800394
BWLocal storm report, Nov 6, 12:41 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG 7 E ROVER 35.69N 86.48W
11/06/2018 RUTHERFORD TN EMERGENCY MNGR
HOUSE COMPLETELY COLLAPSED AT 8085 MIDLAND ROAD IN
CHRISTIANA...POSSIBLE TORNADO
&&
EVENT NUMBER OHX1800395
BWLocal storm report, Nov 6, 12:47 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 6 W MINOR HILL 35.03N 87.28W
11/05/2018 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN AT 123 HOOD HOLLOW ROAD IN SOUTHERN
LAWRENCE COUNTY
&&
EVENT NUMBER OHX1800396
BWLocal storm report, Nov 6, 12:54 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1254 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.40W
11/06/2018 RUTHERFORD TN SOCIAL MEDIA
REPORTS OF SEVERAL STRUCTURES DAMAGED, INCLUDING A ROOF
MISSING FROM A STRUCTURE ON ROCK SPRINGS ROAD. POSSIBLE
TORNADO.
&&
EVENT NUMBER OHX1800397
BSLocal storm report, Nov 6, 12:56 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 3 NE THOMPSON'S STATION 35.84N 86.88W
11/05/2018 WILLIAMSON TN EMERGENCY MNGR
TREES DOWN IN FAIRVIEW, GOOSE CREEK AT MCLEMORE, ROCKY
FORD AT FLY ROAD, AND IN THOMPOSON STATION
&&
EVENT NUMBER OHX1800398
BWLocal storm report, Nov 6, 1:11 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 4 E ARRINGTON 35.86N 86.63W
11/05/2018 WILLIAMSON TN SOCIAL MEDIA
TREES DOWN ON SPANNTOWN ROAD. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1800399
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:56 PM CST | Special Weather Statement | OHX | Stewart | 34 min |
| Nov 5, 8:36 PM CST | Special Weather Statement | OHX | Houston, Stewart | 24 min |
| Nov 5, 9:18 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Nov 5, 9:31 PM CST | Areal Flood Advisory | OHX | Montgomery, Stewart | 119 min |
| Nov 5, 9:55 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 35 min |
| Nov 5, 10:16 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson | 119 min |
| Nov 5, 10:20 PM CST | Tornado Warning | OHX | Sumner, Trousdale, Wilson | 25 min |
| Nov 5, 10:31 PM CST | Tornado Warning | OHX | Wayne | 29 min |
| Nov 5, 10:33 PM CST | Tornado Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 27 min |
| Nov 5, 10:55 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 35 min |
| Nov 5, 10:55 PM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 21 min |
| Nov 5, 10:59 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Sumner | 2 hr |
| Nov 5, 11:08 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 37 min |
| Nov 5, 11:15 PM CST | Tornado Warning | OHX | Hickman, Maury, Williamson | 30 min |
| Nov 5, 11:31 PM CST | Tornado Warning | OHX | Marshall, Maury | 29 min |
| Nov 5, 11:37 PM CST | Tornado Warning | OHX | Williamson | 23 min |
| Nov 5, 11:38 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 37 min |
| Nov 5, 11:45 PM CST | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Nov 5, 11:55 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 35 min |
| Nov 5, 11:56 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 34 min |
| Nov 5, 11:59 PM CST | Tornado Warning | OHX | Rutherford, Williamson | 31 min |
| Nov 6, 12:00 AM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 30 min |
| Nov 6, 12:01 AM CST | Tornado Warning | OHX | Giles, Lawrence | 29 min |
| Nov 6, 12:02 AM CST | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale, Wilson | 118 min |
| Nov 6, 12:18 AM CST | Tornado Warning | OHX | Cannon, Rutherford, Wilson | 14 min |
| Nov 6, 12:23 AM CST | Tornado Warning | OHX | Cannon, Rutherford | 37 min |
| Nov 6, 12:27 AM CST | Tornado Warning | OHX | Giles | 18 min |
| Nov 6, 12:43 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 32 min |
| Nov 6, 12:47 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee | 28 min |
| Nov 6, 1:23 AM CST | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Nov 6, 1:28 AM CST | Tornado Warning | OHX | Putnam, White | 15 min |
| Nov 6, 1:48 AM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 42 min |
| Nov 6, 1:54 AM CST | River Flood Warning | OHX | Davidson | 5 hr |
| Nov 6, 2:12 AM CST | Areal Flood Advisory | OHX | Wilson | 2 hr |
| Nov 6, 7:24 AM CST | River Flood Advisory | OHX | Hickman | 69 min |
Nearby
Tornado Warnings in Tennessee, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.